# SDR CA060531018

- Difficulty date: May 22, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH, THE ENGINE EXPERIENCED COMPRESSOR STALLS ACCOMPANIED BY A RISE IN INTER-TURBINE TEMPERATURE AND ODORS IN THE CABIN.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  THE ENGINE BLEED VALVES AND BLEED VALVE SOLENOID WERE SUBSEQUENTLY REPLACED. (TC NR 20060531018)
